| Model Number |
L151-596 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Installer was not returned, based on the potential failure per given description of the issue, it is hypothesized that during excessive force was applied to the installe at an angle which reulted in a torsional or off-axis asymmetric (rocking or toggling) load being applied to the distal tip of the installer.
Event or Problem Description
Installer broke off during surgery, a piece was left in the patient but surgeon was able to retrieve the broken portion.